Duke Mathematical Journal

On unitarity of spherical representations

Jesper Bang-Jensen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 61, Number 1 (1990), 157-194.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E47: Representations of Lie and real algebraic groups: algebraic methods (Verma modules, etc.) [See also 17B10]
Secondary: 22E46: Semisimple Lie groups and their representations


Bang-Jensen, Jesper. On unitarity of spherical representations. Duke Math. J. 61 (1990), no. 1, 157--194. doi:10.1215/S0012-7094-90-06108-3. https://projecteuclid.org/euclid.dmj/1077296652

Export citation


  • [1] J. Bang-Jensen, The multiplicities of certain $K$-types spherical representations, Journal of Functional Analysis (to appear).
  • [2] D. Barbasch, The unitary dual for complex classical Lie groups, Invent. Math. 96 (1989), no. 1, 103–176.
  • [3] K. D. Johnson and N. R. Wallach, Composition series and intertwining operators for the spherical principal series. I, Trans. Amer. Math. Soc. 229 (1977), 137–173.
  • [4] A. W. Knapp and E. M. Stein, Intertwining operators for semisimple groups. II, Invent. Math. 60 (1980), no. 1, 9–84.
  • [5] B. Kostant, On the existence and irreducibility of certain series of representations, Lie groups and their representations (Proc. Summer School, Bolyai János Math. Soc., Budapest, 1971), Halsted, New York, 1975, pp. 231–329.
  • [6] B. Speh and D. A. Vogan, Jr., Reducibility of generalized principal series representations, Acta Math. 145 (1980), no. 3-4, 227–299.
  • [7] D. A. Vogan, Jr., Representations of real reductive Lie groups, Progress in Mathematics, vol. 15, Birkhäuser Boston, Mass., 1981.
  • [8] D. A. Vogan, Jr., Unitarizability of certain series of representations, Ann. of Math. (2) 120 (1984), no. 1, 141–187.
  • [9] D. A. Vogan, Jr., The unitary dual of $\rm GL(n)$ over an Archimedean field, Invent. Math. 83 (1986), no. 3, 449–505.
  • [10] D. A. Vogan, Jr., Unitary representations of reductive Lie groups, Annals of Mathematics Studies, vol. 118, Princeton University Press, Princeton, NJ, 1987.
  • [11] J. A. Wolf, The action of a real semisimple Lie group on a complex flag manifold. II. Unitary representations on partially holomorphic cohomology spaces, American Mathematical Society, Providence, R.I., 1974.